# SDR SWIA2020090252184

- Difficulty date: July 18, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 34,755 hours, 34,476 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gusset
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR GUSSET AT FS310.00 AND BETWEEN STRINGER 15L AND STRINGER16L CORRODED AND REQUIRES EVALUATION.  C-CHECK RO 8/29/2020.  REMOVED AND INSTALLED NEW GUSSET IAW CRJ 200.  SEE CONTINUATION CARD FOR DETAILS OF WORK PREFORMED.
